Optimal panel unit root testing with covariates

Juodis, Artūras and Westerlund, Joakim 2019, Optimal panel unit root testing with covariates, Econometrics journal, vol. 22, no. 1, pp. 57-72, doi: 10.1111/ectj.12118.

Title Optimal panel unit root testing with covariates
Author(s) Juodis, Artūras
Westerlund, JoakimORCID iD for Westerlund, Joakim orcid.org/0000-0002-8030-5706
Journal name Econometrics journal
Volume number 22
Issue number 1
Start page 57
End page 72
Total pages 16
Publisher Oxford University Press
Place of publication Oxford, Eng.
Publication date 2019-01
ISSN 1368-4221
Keyword(s) Social Sciences
Science & Technology
Physical Sciences
Mathematics, Interdisciplinary Applications
Social Sciences, Mathematical Methods
Statistics & Probability
Business & Economics
Mathematical Methods In Social Sciences
panel data
unit root test
Gaussian power envelope
Language eng
DOI 10.1111/ectj.12118
Field of Research 1403 Econometrics
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2018, Royal Economic Society
Persistent URL http://hdl.handle.net/10536/DRO/DU:30120982

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 192 Abstract Views  -  Detailed Statistics
Created: Tue, 16 Apr 2019, 15:04:22 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.